The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (289 KB) | Metadata | Table of Contents | ZAA summary
Volume 38, Issue 4, 2019, pp. 483–498
DOI: 10.4171/ZAA/1647

Published online: 2019-10-23

Fractional $p$-Laplacian Problems with Hardy Terms and Critical Exponents

Alessio Fiscella[1] and Hadi Mirzaee[2]

(1) Universidade Estadual de Campinas, Brazil
(2) Kharazmi University, Tehran, Iran

In this paper, we study a class of fractional $p$-Laplacian problems involving a Hardy potential and Hardy–Sobolev terms in bounded domains. Through variational methods combined with the theory of genus, we prove that our problems admit in finitely many solutions.

Keywords: Fractional $p$-Laplacian, Hardy term, critical exponents

Fiscella Alessio, Mirzaee Hadi: Fractional $p$-Laplacian Problems with Hardy Terms and Critical Exponents. Z. Anal. Anwend. 38 (2019), 483-498. doi: 10.4171/ZAA/1647